Advertisement

Reactions Weekly

, Volume 1770, Issue 1, pp 37–37 | Cite as

Anakinra/antifungals/prednisone

Haemophagocytic lymphohistiocytosis and infections: 4 case reports
Case report
  • 39 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective study of eight adult patients treated between March 2014 and March 2016 in Austria, four adult patients including one woman [ages at the time of reactions onsets not stated; not all sexes stated] were described, who developed haemophagocytic lymphohistiocytosis (HLH), Epstein-Barr virus (EBV) reactivation or cytomegalovirus (CMV) reactivation during treatment with prednisone, anakinra or unspecified antifungal therapy [duration of treatments to reactions onsets not stated; not all routes, dosages and outcomes stated].

Patient 1: The woman, who had anti-synthetase syndrome, was diagnosed with HLH. Subsequently, she was hospitalised and started receiving treatment with SC anakinra injection thrice daily along with immune-globulin and ganciclovir....

Reference

  1. Wohlfarth P, et al. Interleukin 1 Receptor Antagonist Anakinra, Intravenous Immunoglobulin, and Corticosteroids in the Management of Critically Ill Adult Patients With Hemophagocytic Lymphohistiocytosis. Journal of Intensive Care Medicine 34: 723-731, No. 9, Sep 2019. Available from: URL: http://doi.org/10.1177/0885066617711386 - Austria

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations